Amitriptyline Induced Life‐Threatening Steven–Johnson Syndrome: Case Report

Read full text
Authors: Wondwosen Mengist Dereje, Lidya Yalew, Nardos Tafesse, Teklegiorgis Goshime Getachew
Cited by: 1
References: 23

Abstract

Stevens-Johnson syndrome is one of the few dermatological emergencies in clinical practice. The syndrome is often secondary to the usage of drugs, of which allopurinol, penicillins, sulfa drugs, ibuprofen, sodium valproate, phenytoin, lamotrigine, and carbamazepine are commonly implicated. Stevens-Johnson syndrome due to amitriptyline combination has not been reported in the literature before.

Fields of Study & Subjects

Drug-Induced Adverse Reactions Contact Dermatitis and Allergies Pharmacovigilance and Adverse Drug Reactions

Publication details

Journal / source
Clinical Case Reports
Publisher
Wiley
Volume
14
Issue
3
Pages
e72129–e72129
Publication date
22 February 2026
Language
EN